Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 7, NWS Dodge City, KS
NWS Dodge City, KS issued this river flood warning at May 23, 2019, 11:43 AM CDT for Barber County, Kansas. It took effect at May 24, 2019, 11:17 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 23, 2019, 11:43 AM CDT (16:43 UTC)
- In effect from
- May 24, 2019, 11:17 PM CDT
- Expired
- May 26, 2019, 2:05 AM CDT
- In force
- 27 hr
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Barber County, KS
The radar
The Vance AFB radar (KVNX), 49 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medicine Lodge River near Kiowa (KIOK1). The gauge peaked at 11.65 ft at May 27, 2019, 1:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07149000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
742
WGUS43 KDDC 231643
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Serice Dodge City KS
1143 AM CDT Thu May 23 2019
...The National Weather Service in Dodge City, Ks has issued a flood
warning for the following rivers in Kansas...
The Medicine Lodge River Near Kiowa 2NE affecting Barber County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued ***TIME OF NEXT ISSUANCE***
&&
KSC007-240441-
/O.NEW.KDDC.FL.W.0007.190525T0417Z-190526T0705Z/
/KIOK1.1.ER.190525T0417Z.190525T1800Z.190526T0105Z.NO/
1143 AM CDT Thu May 23 2019
The National Weather Service in Dodge City, Ks has issued a
* Flood Warning for
The Medicine Lodge River Near Kiowa 2NE.
* from Friday evening to late Saturday night.
* At 11:30 AM Thursday the stage was 8.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late evening and
continue to rise to near 10.5 feet by Saturday early afternoon.the
river will fall below flood stage by Saturday evening.
* Impact...At 10.0 feet...
* * Flood history...This crest compares to a previous crest of 10.5
feet on March 24 2000.
&&
LAT...LON 3703 9835 3701 9835 3701 9842 3707 9854
3726 9859 3726 9858 3710 9850
$$3 follow-up statements
284
WGUS83 KDDC 231917
FLSDDC
Flood Statement
National Weather Service Dodge City KS
217 PM CDT Thu May 23 2019
...The Flood Warning continues for the following rivers in Kansas..
The Medicine Lodge River Near Kiowa 2NE affecting Barber County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
&&
KSC007-240716-
/O.CON.KDDC.FL.W.0007.190525T0417Z-190526T0705Z/
/KIOK1.1.ER.190525T0417Z.190525T1800Z.190526T0105Z.NO/
217 PM CDT Thu May 23 2019
The Flood Warning continues for
The Medicine Lodge River Near Kiowa 2NE.
* At 2:00 PM Thursday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late evening and
continue to rise to near 10.5 feet by Saturday early afternoon.the
river will fall below flood stage by Saturday evening.
* Impact...At 10.0 feet...
* this crest compares to a previous crest of 10.5 feet on March 24
2000.
&&
LAT...LON 3703 9835 3701 9835 3701 9842 3707 9854
3726 9859 3726 9858 3710 9850
$$611
WGUS83 KDDC 240156
FLSDDC
Flood Statement
National Weather Service Dodge City KS
856 PM CDT Thu May 23 2019
...The Flood Warning continues for the following rivers in Kansas...
The Medicine Lodge River Near Kiowa 2NE affecting Barber County.
...The Flood Warning continues for the following rivers in Kansas..
The Rattlesnake Creek Near Zenith 10NNW affecting Stafford County.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued Friday morning.
&&
KSC007-241355-
/O.EXT.KDDC.FL.W.0007.190525T0600Z-190526T1200Z/
/KIOK1.1.ER.190525T0600Z.190525T1800Z.190526T0600Z.NO/
856 PM CDT Thu May 23 2019
The Flood Warning continues for
The Medicine Lodge River Near Kiowa 2NE.
* At 8:46 PM Thursday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 10.5 feet by Saturday early afternoon.the
river will fall below flood stage by early Sunday morning.
* Impact...At 10.0 feet...
* this crest compares to a previous crest of 10.5 feet on March 24
2000.
&&
LAT...LON 3703 9835 3701 9835 3701 9842 3707 9854
3726 9859 3726 9858 3710 9850
$$
KSC185-241355-
/O.CON.KDDC.FL.W.0006.190524T1200Z-190525T1800Z/
/ZENK1.1.ER.190524T1200Z.190524T1800Z.190525T1200Z.NO/
856 PM CDT Thu May 23 2019
The Flood Warning continues for
The Rattlesnake Creek Near Zenith 10NNW.
* At 8:45 PM Thursday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 17.3 feet by tomorrow early afternoon.the river
will fall below flood stage by Saturday morning.
* Impact...At 17.0 feet...Road south of bridge is threatened by
inundation.
* this crest compares to a previous crest of 17.2 feet on July 2
1999.
&&
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
3808 9853 3807 9870 3803 9875
$$577
WGUS43 KDDC 240749
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Serice Dodge City KS
249 AM CDT Fri May 24 2019
...The National Weather Service in Dodge City, Ks has issued a flood
warning for the following rivers in Kansas...
The Pawnee River Near Sanford affecting Pawnee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
&&
KSC145-241949-
/O.NEW.KDDC.FL.W.0008.190525T0000Z-190527T1048Z/
/SANK1.1.ER.190525T0000Z.190526T1800Z.190527T0448Z.NO/
249 AM CDT Fri May 24 2019
The National Weather Service in Dodge City, Ks has issued a
* Flood Warning for
The Pawnee River Near Sanford.
* from this evening to late Sunday night.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.4
feet Sunday early afternoon.
* * Flood history...This crest compares to a previous crest of 24.5
feet on August 22 1942.
&&
LAT...LON 3821 9946 3822 9939 3818 9912 3816 9912
3818 9928 3820 9940 3819 9946
$$
KSC007-240819-
/O.CAN.KDDC.FL.W.0007.000000T0000Z-190526T1200Z/
/KIOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
249 AM CDT Fri May 24 2019
* At 2:30 AM Friday the stage was 7.6 feet.
* Flood stage is 10.0 feet.
* No flooding is currently forecast.
* Impact...At 10.0 feet...
* * Flood history...This crest compares to a previous crest of 9.0
feet on August 26 1960.
&&
LAT...LON 3703 9835 3701 9835 3701 9842 3707 9854
3726 9859 3726 9858 3710 9850
$$
KSC185-240819-
/O.CAN.KDDC.FL.W.0006.000000T0000Z-190525T1800Z/
/ZENK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
249 AM CDT Fri May 24 2019
* At 2:31 AM Friday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* No flooding is currently forecast.
* Impact...At 16.0 feet...Low lying areas near gage begin to flood.
There are no communities affected by the flooding. However,
flooding does have an effect on the Quivera Wildlife Refuge. Most
of the roads in the area are low lying dirt roads that would be
affected by flooding. Some livestock are pastured on the
floodplain.
* * Flood history...This crest compares to a previous crest of 16.1
feet on June 9 2001.
&&
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
3808 9853 3807 9870 3803 9875
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this river flood warning went out at May 23, 4:52 AM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, May 23, 4:52 AM CDT, 6 hours 51 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 452 AM CDT Thu May 23 2019 ...Updated Aviation... .SHORT TERM...(Today through Friday) Issued at 1208 AM CDT Thu May 23 2019 Still mainly clear across SW KS as of midnight, but that will not be lasting much longer. Widespread stratus will develop by sunrise Thursday, along with areas of drizzle/fog, in response to warm/moist advection north of a stationary surface boundary to our south. Indications are the stratus will hold for most locations most of the day, with any penetration of the warm sector airmass restricted to areas well southeast of Dodge City. The location of the frontal boundary will be critical with respect to convective mode/severity through today. A strong closed low near the Grand Canyon at sunrise this morning will lift north into Wyoming this evening, and a strong embedded shortwave will eject just to the west of SW KS through this evening as this occurs. Dynamic lift will increase strongly today, and in response numerous showers and thunderstorms will develop during the daylight hours. Kept pop grids very high, in the likely/definite category. 00z NAM keeps any surface-based instability restricted to the far SE zones this afternoon, with high SBCAPE near Kiowa in Barber county and points south. With strong shear amid continued SW flow aloft, this is where severe thunderstorms are most likely this afternoon. More widespread severe weather is expected across NW Oklahoma into SE KS. Through the afternoon hours, 00z NAM does allow elevated MUCAPE to near 2000 J/kg about as far north as the Dodge City vicinity. As such, stronger thunderstorms will produce marginally severe hail. Clouds and rainfall will work to hold temperatures well below normal north of the frontal boundary today, and for the northern/central zones, followed the cooler 00z NAM/MET guidance. Northern zones will hold in the 50s, with 70s restricted to the far SE zones. NE winds will prevail through the day at 15-25 mph. Will allow the flash flood watch to continue for the SE zones through tonight. Models continue to line up the heaviest rainfall across these areas. The latest HRRR iterations are the most concerning, showing multiple rounds of convection and heavy rain for Barber county and vicinity, this afternoon through Friday morning. 00z NAM increases precipitable water to near 2 inches across the SE counties this evening, and QPF grids show widespread 2 inch rainfall amounts. These amounts will likely prove conservative where training occurs. Soils are already saturated, and will need to watch the flooding threat closely for the SE zones carefully through tonight. Increased sunshine and the return of south winds will bring much warmer temperatures on Friday, as the parent upper low lifts north into Canada. Afternoon temperatures will bounce right back to the upper 70s, with lower 80s across the SW zones. The trailing frontal boundary will linger near the SE zones, where pops were retained, especially for the afternoon hours. Models show the strongest instability south and east of Barber county Friday afternoon, but will need to continue to monitor flooding in these SE zones. .LONG TERM...(Saturday through Wednesday) Issued at 303 AM CDT Thu May 23 2019 Traditional Memorial Day weekend weather is expected Saturday and Sunday, in that we are expecting afternoon/evening thunderstorm potential both days. SW flow aloft is maintained both days, between persistent troughing over the Great Basin and the sprawling subtropical high over the SE U.S. As such, the lee trough/dryline will remain established, gulf moisture will remain available, and wind shear will remain strong. Per SPC Day 3 outlook for Saturday, scattered supercells are expected in the warm sector. Pop grids are highest Saturday evening, when large hail/damaging winds are possible. Severe thunderstorms appear likely again Sunday afternoon and evening, with the synoptic pattern changing little and instability easily reestablishing by afternoon. With enhanced synoptic support, 00z ECMWF would suggest more robust convective development Sunday, with a distinct tornado threat across SW KS. Memorial Day weekend is the statistical peak of the SW KS tornado season, and this will have to be watched carefully. Both Saturday and Sunday, heavy rain potential will continue to exacerbate the contined flash flood threat in south central Kansas. 00z ECMWF places a strong 552 dm closed low near Las Vegas Memorial Day morning, and gradually ejects it NE to SE Wyoming through late Tuesday. Temperatures will warm well into the 80s with strong SW winds Memorial Day, with a break in convective potential expected. As the upper low ejects into the central plains on Tuesday, the accompanying cold front will bring a NWly wind shift and noticeably cooler temperatures. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 452 AM CDT Thu May 23 2019 Poor flying conditions will prevail through the balance of this TAF cycle, with the combination of stratus, drizzle, showers and thunderstorms all reducing ceilings and visibility. Stratus has already spread across SW KS, and cigs will continue to lower to IFR through the morning hours. Showers have begun developing as of 10z, and shower and thunderstorm coverage will increase at all airports today. Included convective TEMPO groups at all airports. NE winds of 15-25 kts this morning will diminish somewhat and trend SE after 00z Fri. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 55 77 61 / 100 80 20 30 GCK 57 47 79 57 / 80 60 10 20 EHA 61 47 79 57 / 60 20 10 10 LBL 62 52 77 59 / 90 50 20 30 HYS 63 55 78 61 / 80 80 20 30 P28 73 65 78 64 / 100 90 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for KSZ066-079>081- 088>090. && SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, May 23, 3:17 AM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 317 AM CDT Thu May 23 2019 KSZ030-031-043>046-061>066-074>081-084>090-240830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Showers and thunderstorms are expected today and tonight. Locally heavy rainfall is likely, with the threat of flooding highest across the southeast zones. Some storms this afternoon through this evening will be strong to severe, with the primary threat being large hail. Across the far southeast zones, including Meade, Clark, Comanche and Barber counties, a tornado risk will exist this afternoon and evening if warmer more humid air can move into Kansas. Currently, the tornado threat is expected to remain mainly just to the south of Kansas. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Limited risk * Flooding: Elevated risk * Lightning: Elevated risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- Additional severe thunderstorms are expected to favor the southeast zones Friday, and area wide Saturday and Sunday. On each of these days, the flooding risk will continue. Thunderstorms both Saturday and Sunday will be capable of large hail, damaging winds, and tornadoes. Days 2-7 Hazards ---------------- * Friday - Flooding: Limited risk - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Saturday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Sunday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Monday - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required this afternoon and tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo Turner
In the hours before
Local storm report, May 23, 8:40 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM HAIL 12 N HICKOK 37.74N 101.25W
05/23/2019 E1.00 INCH KEARNY KS TRAINED SPOTTER
&&
LEESpecial weather statement, May 23, 9:12 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Dodge City KS
912 AM CDT Thu May 23 2019
KSZ030-043-044-231500-
Trego KS-Lane KS-Scott KS-
912 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SCOTT...WESTERN
TREGO AND CENTRAL LANE COUNTIES UNTIL 1000 AM CDT...
At 912 AM CDT, Doppler radar was tracking a strong thunderstorm near
Amy, moving northeast at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Dighton, Grigston, Pendennis, Healy, Amy and Shields.
LAT...LON 3880 10011 3829 10058 3839 10078 3870 10064
3870 10025 3875 10016 3881 10015
TIME...MOT...LOC 1412Z 211DEG 33KT 3841 10063
HOVORKASpecial weather statement, May 23, 9:31 AM CDT, 2 hours 12 minutes before
Special Weather Statement National Weather Service Dodge City KS 931 AM CDT Thu May 23 2019 KSZ074-084-231515- Stanton KS-Morton KS- 931 AM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR MORTON AND SOUTHERN STANTON COUNTIES UNTIL 1015 AM CDT... At 931 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Elkhart, moving northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Elkhart and Richfield. LAT...LON 3743 10204 3743 10153 3699 10185 3699 10204 TIME...MOT...LOC 1431Z 207DEG 41KT 3693 10203 HOVORKA
Special weather statement, May 23, 9:55 AM CDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Dodge City KS 955 AM CDT Thu May 23 2019 KSZ074>076-084-085-231545- Stanton KS-Stevens KS-Grant KS-Haskell KS-Morton KS- 955 AM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTHERN GRANT...SOUTHEASTERN STANTON...WESTERN STEVENS AND WEST CENTRAL HASKELL COUNTIES UNTIL 1045 AM CDT... At 954 AM CDT, Doppler radar was tracking a strong thunderstorm near Wilburton, moving northeast at 50 mph. Up to Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ulysses, Hugoton, Rolla, Moscow, Ryus, Hickok, Feterita and Wilburton. LAT...LON 3699 10181 3758 10150 3756 10098 3699 10152 TIME...MOT...LOC 1454Z 206DEG 49KT 3703 10167 HOVORKA
Local storm report, May 23, 10:41 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1041 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL 12 SW WOODS 37.03N 101.23W
05/23/2019 E1.50 INCH STEVENS KS PUBLIC
&&Special weather statement, May 23, 11:37 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1137 AM CDT Thu May 23 2019
KSZ063-076-077-087-231730-
Gray KS-Finney KS-Meade KS-Haskell KS-
1137 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FINNEY...
NORTHWESTERN MEADE...NORTHWESTERN GRAY AND EASTERN HASKELL COUNTIES
UNTIL 1230 PM CDT...
At 1137 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tice, moving northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Cimarron, Pierceville, Copeland, Ingalls, Charleston and Tice.
LAT...LON 3739 10069 3739 10075 3741 10082 3799 10069
3790 10023 3740 10069
TIME...MOT...LOC 1637Z 202DEG 33KT 3745 10071
HOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:19 AM CDT | Special Weather Statement | DDC | Kearny, Stanton | 56 min |
| May 23, 6:43 AM CDT | Special Weather Statement | DDC | Grant | 47 min |
| May 23, 6:45 AM CDT | Special Weather Statement | DDC | Kearny, Stanton | 45 min |
| May 23, 6:48 AM CDT | Special Weather Statement | DDC | Lane | 57 min |
| May 23, 7:01 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny | 44 min |
| May 23, 7:42 AM CDT | Special Weather Statement | DDC | Grant | 48 min |
| May 23, 7:44 AM CDT | Special Weather Statement | DDC | Scott | 46 min |
| May 23, 7:46 AM CDT | Special Weather Statement | DDC | Finney | 44 min |
| May 23, 8:08 AM CDT | River Flood Warning | DDC | Stafford | 53 hr |
| May 23, 8:17 AM CDT | Special Weather Statement | DDC | Morton, Stevens | 43 min |
| May 23, 8:20 AM CDT | Special Weather Statement | DDC | Lane, Scott | 55 min |
| May 23, 9:12 AM CDT | Special Weather Statement | DDC | Lane | 48 min |
| May 23, 9:31 AM CDT | Special Weather Statement | DDC | Morton | 44 min |
| May 23, 9:55 AM CDT | Special Weather Statement | DDC | Grant | 50 min |
| May 23, 10:07 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 53 min |
| May 23, 10:45 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 45 min |
| May 23, 11:08 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 29 min |
| May 23, 11:37 AM CDT | Special Weather Statement | DDC | Gray | 53 min |
| May 23, 12:02 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| May 23, 1:10 PM CDT | Special Weather Statement | DDC | Haskell, Seward | 50 min |
| May 23, 1:15 PM CDT | Special Weather Statement | DDC | Lane | 45 min |
| May 23, 1:29 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 46 min |
| May 23, 1:50 PM CDT | Special Weather Statement | DDC | Haskell | 55 min |
| May 23, 2:08 PM CDT | Special Weather Statement | DDC | Trego | 37 min |
| May 23, 2:16 PM CDT | Special Weather Statement | DDC | Scott | 29 min |
| May 23, 2:32 PM CDT | Special Weather Statement | DDC | Finney | 43 min |
| May 23, 2:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 45 min |
| May 23, 2:50 PM CDT | Special Weather Statement | DDC | Seward | 40 min |
| May 23, 3:00 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 27 min |
| May 23, 3:01 PM CDT | Special Weather Statement | DDC | Clark | 44 min |
| May 23, 3:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa, Meade | 44 min |
| May 23, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 64 min |
| May 23, 3:30 PM CDT | Special Weather Statement | DDC | Haskell | 45 min |
| May 23, 3:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee | 45 min |
| May 23, 4:06 PM CDT | Special Weather Statement | DDC | Kearny | 24 min |
| May 23, 4:29 PM CDT | Special Weather Statement | DDC | Pawnee | 46 min |
| May 23, 4:37 PM CDT | Special Weather Statement | DDC | Meade | 53 min |
| May 23, 4:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 25 min |
| May 23, 4:50 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade, Seward | 40 min |
| May 23, 4:59 PM CDT | Special Weather Statement | DDC | Trego | 31 min |
| May 23, 5:04 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| May 23, 5:09 PM CDT | Tornado Warning | DDC | Meade | 36 min |
| May 23, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 52 min |
| May 23, 5:24 PM CDT | Special Weather Statement | DDC | Grant | 36 min |
| May 23, 5:40 PM CDT | Special Weather Statement | DDC | Kearny | 35 min |
| May 23, 5:49 PM CDT | Special Weather Statement | DDC | Stevens | 26 min |
| May 23, 5:53 PM CDT | Special Weather Statement | DDC | Grant | 37 min |
| May 23, 6:01 PM CDT | Special Weather Statement | DDC | Scott | 44 min |
| May 23, 6:07 PM CDT | Special Weather Statement | DDC | Morton | 38 min |
| May 23, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 53 min |
| May 23, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Kearny, Stanton | 50 min |
| May 23, 6:14 PM CDT | Tornado Warning | DDC | Clark, Ford, Gray, Meade | 25 min |
| May 23, 6:15 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| May 23, 6:24 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 19 min |
| May 23, 6:47 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 43 min |
| May 23, 6:49 PM CDT | Special Weather Statement | DDC | Stevens | 26 min |
| May 23, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 49 min |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.